# SDR ABXA9500598

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5280 · Landing Gear Doors
- Part: Shim
- Part number: AN960D716L
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR CROSS ARM AT DOOR END HAD EXCESSIVE PLAY.  RE-SHIMMED CROSS ARM END IAW DC-9 OVERHAUL MANUAL 32-10-6.
